Hi dr.s need to know the symptoms and diff. Between pulmonary efflusion and TB, I was diagnosed with PE 3 yrs bck got treamnt for 8 mnths, aftr tht their is some pain in deep beath during deep breath,now their is no cough weight loss, jst slight fewer every evening, pls tell me is it some wrning sign ??? Wht is the diff. Btwen and is it possible to get tested for latent TB pls name the test, curently going through treatmnt for knee pain due to low vitamin d frm 7 mnths, value of d is corrected bt still have calf muscles pain...pls brief abt both diseases...one more thing is PE n TB same as mst people say PE a kind of TB
Like the answers? Chat privately with the doctor of your choice
I can understand your concern.
PE stands for pleural effusion. That means there is abnormally high amounts of fluid collection in the pleural space whixh surrounds the lungs.
TB stands for tuberculosis. Its a infection by a bacteria. The most common cause of PE today is TB.
Therefore PE is a consequence of TB.
Kindly consult a pulmonologist in person for further evaluation and management.
Dr. Anil kumar jain.
PE may due to TB or from other diseases.
The tests for TB : sputum smear microscopy and culture and biopsy from the body.PE is not a kind of TB.dont say PE because PE means not only plural effusion but also pulmonary embolism
Pleural Effusion(PE) is a condition where abnormal amount of fluid accumulates in the pleural space. There are many causes of PE and TB is one of the common causes in our country. There are ways to diagnose the reason for PE which involves aspiration of the fluid and subjecting it to special tests. If TB is the reason then Anti TB drugs (ATT) are given for six to nine months. Hope this clarifies your doubts. Do let me know if further clarification required. Wishing you a speedy diagnosis and recovery.
Hello... Plural effusion is a consequence of tuberculosis, most of tb patients presents with plural effusion... You got complete course of treatment.. It don't recur If you have taken complete course.. Fever could be due to s9me other reason...consult general physician.
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.